# SDR DHL2000741001

- Difficulty date: March 30, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17R
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Component: Packing
- Component part number: 226195
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 2 ENG SPOOLED BACK TO 1.8 EPR.  ATTEMPTED TO GAIN MORE THRUST LEVER MOVEMENT WITH FWD THRUST LEVER MOVEMENT AND ENG FAILED.  FOUND LOOSE LINE ON FUEL OIL COOLER TO P&D VLV.  ALSO BACK SHELL LOCK WASHER BROKEN AND PACKING CUT.  REMOVED AND REPLACED LOCK WASHER AND PACKING PER M/M 73-15-1.  RAN ENG, OPS CHECK OK.
